# SDR AWXA9700058

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND 4 CRACKS AT L-2 DOOR, FORWARD LOWER CORNER FUSELAGE CUTOUT.  REPAIRED PER E.R. 2-53-36-20, TCO-PAN-97-0088RR AND 8110-3.
